Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 201, NWS Mobile, AL

June 29, 2008Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 29, 2008, 3:37 PM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2008, 3:37 PM CDT (20:37 UTC)
Expired
Jun 29, 2008, 4:00 PM CDT
In force
23 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:40 PM CDTMARINE TSTM WIND 463 Wnw Romar Beach, ALWIND GUST TO 40 KNOTS AT JACK EDWARDS AIRPORT
Jun 29, 4:10 PM CDTTSTM WND DMG2 Sse Ensley, FLCABLE LINES WERE DOWNED ON BURGESS ROAD IN THE NORTHERN PART OF PENSACOLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 10:47 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3321 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3321 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 292037
SVRMOB
ALC003-FLC033-113-292100-
/O.NEW.KMOB.SV.W.0201.080629T2037Z-080629T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SUN JUN 29 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  WEST CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 400 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  OVER 60 MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM
  GATESWOOD TO MIFLIN...OR ALONG A LINE EXTENDING FROM 19 MILES
  SOUTHEAST OF BAY MINETTE TO 26 MILES WEST OF PENSACOLA...MOVING
  EAST AT 32 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SEMINOLE AND BARRINEAU PARK BY 345 PM CDT...
  COTTAGE HILL...MOLINO...LILLIAN AND CANTONMENT BY 355 PM CDT...
  GONZALEZ...BELLVIEW...ENSLEY AND MYRTLE GROVE BY 400 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3024 8784 3026 8783 3027 8778 3029 8776
      3033 8781 3076 8767 3076 8717 3036 8729
      3031 8750 3033 8750 3034 8748 3034 8750
      3032 8752 3031 8752
TIME...MOT...LOC 2037Z 273DEG 28KT 3070 8750 3033 8761

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:05 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 29, 3:05 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT SUN JUN 29 2008

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)SEVERE THUNDERSTORM WATCH
IN EFFECT THROUGH THE AFTERNOON FOR MAINLY PULSE TYPE STORMS AND
POSSIBILITY OF DAMAGING WIND GUSTS...WILL BE A LAST MINUTE DECISION
ON WHETHER I CLEAR ANY OF THE WESTERN ZONES FROM THE
WATCH...DEPENDING ON RADAR TRENDS.  THE UPPER TROUGH WILL FLATTEN
OUT THIS EVENING WITH THE UPPER FLOW BECOMING SLIGHTLY MORE
NORTHWEST. THIS WILL DRIVE A SURFACE TROUGH INTO THE AREA WHICH WILL
LINGER THROUGH MONDAY...KEEPING A CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE AREA THROUGH MONDAY. PRECIPITABLE WATER VALUES
REMAIN HIGH OVERNIGHT(2+) THEN BEGIN A SLOW DECREASE  DOWN TO LESS
THAN AN INCH AND A HALF BY MONDAY NIGHT THROUGH TUESDAY. WILL LEAVE
SMALL POPS IN OVER THE SOUTHEAST INTO MONDAY EVENING AND HAVE NO
RAIN IN FORECAST THROUGH WEDNESDAY NIGHT...ALTHOUGH WOULD NOT BE
SUPRISED TO SEE AN ISOLATED THUNDERSTORM ALONG THE COASTAL AREAS
NEAR A WEAK SEA BREEZE THAT SHOULD REMAIN NEAR THE COAST WITH THE
SURFACE HIGH OFF TO THE NORTH PROVIDING A NORTHERLY SURFACE WIND
THROUGH MOST OF THE DAY.

.LONG TERM...(THURSDAY THROUGH SUNDAY)PRECIPITABLE WATER VALUES
CREEP BACK UP AS SOUTHEAST STATES SURFACE HIGH MOVES OFF THE EAST
COAST AND FLOW BECOMES MORE SOUTHEASTERLY ACROSS THE AREA. ANOTHER
UPPER AND SURFACE TROUGH APPROACHING THE SOUTHERN STATES LATE NEXT
WEEK WILL INCREASE THE CHANCES OF THUNDERSTORMS AGAIN.

&&

.MARINE...WINDS WILL BE VARIABLE EARLY THIS EVENING AS GUST FRONT
MOVES OVER MARINE AREA FROM THE NORTH AND POSSIBLY SCATTERED
THUNDERSTORMS AROUND FORECAST ISSUE TIME. COLD FRONT DROPPING SLOWLY
TOWARD THE COAST WILL PULL UP STATIONARY AROUND SUNSET MONDAY AND
THEN DISSIPATE...ALLOWING THE LAND BREEZE TO BE ENHANCED BY THE FLOW
AROUND THE SURFACE HIGH. WINDS SWING AROUND TO EASTERLY TUESDAY AND
SOUTHEAST BY TUESDAY NIGHT THEN A SPELL OF VARIABLE AS A WEAK
PRESSURE GRADIENT SETS UP IN BETWEEN SYSTEMS. WINDS FINALLY SETTLE
DOWN AND BECOME SOUTHEASTERLY BY MID WEEK.

&&

.FIRE...SURFACE HUMIDITY DROPPING TO AROUND 35 PERCENT TUESDAY
AFTERNOON OVER THE INLAND COUNTIES AND AROUND 40 PERCENT ON
WEDNESDAY BEFORE THE SEA BREEZE MOVES INLAND.

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  87  69  91 /  50  40  20  05
PENSACOLA   73  86  70  87 /  50  50  30  10
DESTIN      75  83  76  87 /  50  60  30  10
EVERGREEN   68  85  62  89 /  60  40  20  05
WAYNESBORO  66  87  61  90 /  40  20  10  05
CAMDEN      67  86  62  90 /  50  30  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 29, 6:30 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CDT SUN JUN 29 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-300300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
630 AM CDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...INLAND SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
PORTIONS OF THE AREA AGAIN TODAY. SCATTERED SHOWERS AND STORMS OVER
THE GULF WATERS AND COASTAL SECTIONS OF THE WESTERN FLORIDA
PANHANDLE THIS MORNING WILL BECOME MORE NUMEROUS AND DEVELOPING
INLAND DURING THE AFTERNOON HOURS. A FEW OF THE THUNDERSTORMS COULD
BRIEFLY BECOME STRONG WITH STRONG GUSTY WINDS AND SMALL HAIL...IN
ADDITION TO VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS A
FRONTAL BOUNDARY MOVES SOUTH ACROSS THE REGION...BUT RAIN CHANCES
WILL DECREASE DURING THE MIDDLE PART OF THE WEEK AS THE FRONT DRIFTS
JUST SOUTH OF THE AREA AND DRIER AIR MOVES IN FROM THE NORTH. AN
INCREASE IN SHOWERS AND STORMS IS EXPECTED ONCE AGAIN TOWARD THE
UPCOMING 4TH OF JULY WEEKEND WHEN AN ISOLATED STRONG STORM WILL
AGAIN BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 29, 1:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
151 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     MARINE TSTM WIND 1 ESE DOWNTOWN MOBILE   30.68N 88.01W
06/29/2008  M42.00 MPH       MOBILE             AL   MESONET

            THUNDERSTORM WIND GUST TO 37 KNOTS AT THE USS ALABAMA AWS
            SITE

&&

DL
Special weather statement, Jun 29, 1:51 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
151 PM CDT SUN JUN 29 2008

MSZ078-079-291930-
GEORGE-STONE-
151 PM CDT SUN JUN 29 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE AND STONE
COUNTIES...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES NORTHWEST OF BEATRICE...MOVING EAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
RAMSEY SPRINGS...BENNDALE...BASIN...MOVELLA AND AGRICOLA THROUGH 230
PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS
STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
Special weather statement, Jun 29, 1:55 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CDT SUN JUN 29 2008

ALZ062-064-FLZ001>004-291930-
INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL
ESCAMBIA-COASTAL SANTA ROSA-
155 PM CDT SUN JUN 29 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER EASTERN BALDWIN
COUNTY...EXPECTED TO MOVE OVER ESCAMBIA AND SANTA ROSA COUNTIES...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES NORTH OF GATESWOOD...MOVING EAST AT 44 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BARRINEAU PARK...MOLINO...MCDAVID AND CHUMUCKLA THROUGH 230 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS
STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
Special weather statement, Jun 29, 3:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT SUN JUN 29 2008

ALZ061>064-292030-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...DOWNTOWN MOBILE...
300 PM CDT SUN JUN 29 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE
COUNTIES...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 4 MILES SOUTHWEST OF HURRICANE TO NEAR
GRAND BAY...MOVING EAST AT 30 MPH.

THESE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CROSSROADS...CARPENTER...WHITEHOUSE FORKS...SPANISH FORT...SOUTH
ORCHARD...STAPLETON...STEELWOOD AND MON LOUIS THROUGH 330 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS
STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
Special weather statement, Jun 29, 3:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CDT SUN JUN 29 2008

ALZ064-292045-
LOWER BALDWIN-
312 PM CDT SUN JUN 29 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN COUNTY...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES WEST OF SILVERHILL...MOVING EAST AT 26 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LOXLEY...MARLOW...SILVERHILL...ROBERTSDALE...SUMMERDALE...ELSANOR AND
ELBERTA THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT CLOUD TO GROUND
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
Local storm report, Jun 29, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     MARINE TSTM WIND 1 W WOODLAWN BEACH      30.39N 87.01W
06/29/2008  M47.00 MPH       SANTA ROSA         FL   MESONET

0239 PM     TSTM WND GST     1 SW MILTON NEAR WHITIN 30.72N 87.03W
06/29/2008  M51.00 MPH       SANTA ROSA         FL   ASOS

            RECORDED AT WHITING FIELD NORTH

0239 PM     TSTM WND GST     2 S MILTON NEAR WHITING 30.70N 87.01W
06/29/2008  M47.00 MPH       SANTA ROSA         FL   ASOS

            RECORDED AT WHITING FIELD SOUTH

0310 PM     TSTM WND GST     8 SSE CRESTVIEW         30.65N 86.52W
06/29/2008  M48.00 MPH       OKALOOSA           FL   ASOS

            RECORDED AT DUKE FIELD ON EGLIN AFB

0315 PM     TSTM WND DMG     CRESTVIEW               30.76N 86.57W
06/29/2008                   OKALOOSA           FL   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN CRESTVIEW BY OKALOOSA
            EMA.

&&

DL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:38 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa52 min
Jun 29, 11:09 AM CDTSevere Thunderstorm WarningMOBOkaloosa51 min
Jun 29, 2:11 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa49 min
Jun 29, 2:43 PM CDTSevere Thunderstorm WarningMOBOkaloosa32 min
Jun 29, 3:03 PM CDTSevere Thunderstorm WarningMOBOkaloosa27 min
Jun 29, 3:09 PM CDTSevere Thunderstorm WarningMOBOkaloosa36 min
Jun 29, 3:25 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min
Jun 29, 3:58 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa32 min
Jun 29, 4:26 PM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa34 min
Jun 28, 9:29 PM CDTSpecial Marine WarningMOB61 min
Jun 28, 10:26 PM CDTSpecial Marine WarningMOB64 min
Jun 29, 8:31 AM CDTSpecial Marine WarningMOB14 min
Jun 29, 9:39 AM CDTSpecial Marine WarningMOB51 min
Jun 29, 9:41 AM CDTSpecial Marine WarningMOB49 min
Jun 29, 1:14 PM CDTSevere Thunderstorm WarningMOBMobile31 min
Jun 29, 1:21 PM CDTSpecial Marine WarningMOB39 min
Jun 29, 1:21 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile39 min
Jun 29, 2:46 PM CDTSpecial Marine WarningMOB89 min
Jun 29, 3:06 PM CDTSpecial Marine WarningMOB54 min
Jun 29, 3:30 PM CDTSpecial Marine WarningMOB30 min
Jun 29, 3:36 PM CDTSpecial Marine WarningMOB54 min
Jun 29, 3:43 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox47 min
Jun 29, 3:58 PM CDTSpecial Marine WarningMOB92 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Crenshaw, Monroe, Wilcox47 min
Jun 29, 4:31 PM CDTSpecial Marine WarningMOB44 min
Jun 29, 5:13 PM CDTSpecial Marine WarningMOB92 min
Jun 29, 5:25 PM CDTSpecial Marine WarningMOB50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.